Compactness in fuzzy logic

Publication Type:
Journal Article
Chinese Science Bulletin, 1998, 43 (14), pp. 1166 - 1171
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008004767OK.pdf347.71 kB
Adobe PDF
Compactness in Pavelka's fuzzy logic for some compact lattices of truth values is shown, and the concept of gradual compactness is introduced to establish some corresponding results in a more general setting.
Please use this identifier to cite or link to this item: